# SDR USAA2009060591418

- Difficulty date: June 5, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545776106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION AT AFT CARGO DOOR CUTOUT BEAR STRAP AT BS 800, S27R.  REPAIRED AFT CARGO DOOR CUTOUT BEAR STRAP AT BS 800, S27R IAW US AIRWAYS EA 101159.
